Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 903058, 13 pages
http://dx.doi.org/10.1155/2015/903058
Research Article

Robust Fault-Tolerant Tracking Control for Nonlinear Networked Control System: Asynchronous Switched Polytopic Approach

1School of Aeronautic Science and Engineering, Beihang University, Beijing 100191, China
2School of Automation Science and Electrical Engineering, Beihang University, Beijing 100191, China
3Beijing Aerospace Automatic Control Institute, Beijing 100854, China

Received 11 June 2015; Accepted 10 September 2015

Academic Editor: Xinggang Yan

Copyright © 2015 Chaoyang Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaoyang Dong, Aojia Ma, Qing Wang, and Zhaolei Wang, “Robust Fault-Tolerant Tracking Control for Nonlinear Networked Control System: Asynchronous Switched Polytopic Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 903058, 13 pages, 2015. doi:10.1155/2015/903058